# SDR CALA2010070700328

- Difficulty date: July 1, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 37,774 hours, 12,484 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF SMOKE AT ROW 14 - CONTINUED FROM LOG 8510891 - ONLY ITEM THAT SEEMED TO HAVE "HOT" ELECTRICAL SMELL WAS READING LIGHT AT 14C.  REMOVED AND REPLACED LIGHT AT 14C.  OK TO CONTINUE.
